# SDR AU980962

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172M
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Part number: S21381
- Condition: Sheared
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT MAIN LANDING GEAR RETAINING BOLT FAILED.  INVESTIGATION FOUND THAT THE BOLT HAD BEEN BROKEN FOR SOME TIME. RIGHT MLG LEG COLLAPSED.
